# SDR ASAA2021031834334

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,962 hours, 8,973 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FO FMC WENT BLANK @2233Z FOR LESS THAN 10 SECONDS BEFORE RESTARTING. NO LINGERING EFFECTS NOTED. A/C IN CRUISE @ FL340. .79 MACH VMC. GROUNDED - YES. CONDUCTED FMC OPERATIONAL CHECK REF B737-900 FIM 34-61 TASK 836 ITEMS A-E. NO DISCREPANCY NOTED.
